# SDR SIMA2011319006

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 25,530 hours, 22,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Loose
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3231 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND NUT LOOSE ON DOOR OPEN ROD LINKAGE, RE-SECURE NUT.  THE DOOR OPERATIONAL CHECK WAS GOOD IAW EMB 135 52-10-00 AMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.
